See Alike in...

Alike App

Browser

courtnorg

460d

I had a laparoscopy on 28th of December. Ever since then I have been dizzy, blurry vision, my legs and hands will randomly shake, my handwriting is terrible, having memory problems, leg pain, and I can't close my hands. My doctor ordered a brain MRI to make sure I didn't have a stroke. I came back fine. It's just so frustrating. Has anyone else had anything like this happen?

Top reply
    • Mayflower22

      459d

      Hey there! So sorry this is happening to you. I know it must hard not knowing what is happening. It could be a medication side effect depending on what your are taking. My mom had something similar happen and ended up going to a functional medicine doctor. They were able to find some things that wrong such a fibromyalgia and help her with medicine. She is doing really well now. Sending you many well wishes!

    • Mayflower22

      459d

      Hey there! So sorry this is happening to you. I know it must hard not knowing what is happening. It could be a medication side effect depending on what your are taking. My mom had something similar happen and ended up going to a functional medicine doctor. They were able to find some things that wrong such a fibromyalgia and help her with medicine. She is doing really well now. Sending you many well wishes!

    • avelvetcrowbar

      459d

      May be totally unrelated but since your lap have they put you on any new medication or pain relief? It could possibly be that? Another thought is that some people (who have really stressful or big events in their lives) end up developing nervous system issues/can trigger Fibromyalgia/Chronic Fatigue Syndrome. Just some ideas, I really hope these symptoms ease for you. Surgery can be a big shock to your system so it could even just be your nervous system being a bit overactive. I hope you get some answers and relief anyway ❤️

      • courtnorg

        459d

        @avelvetcrowbar I stopped taking oxycodone ( pain killers) two days after surgery. Thank you for your response it is a lot to think about.

        • avelvetcrowbar

          459d

          @courtnorg It might be something totally unrelated then but it just popped into my mind when reading your message. I've had issues myself when using co-codamol(paracetamol & codeine combined) because even after just a couple of days I experience withdrawl symptoms so I think I'm just very sensitive to that particular med. I know that can also cause some of the symptoms you mentioned. Fingers crossed you get some answers & it's something you can get help with!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion